# SDR SWAA2017101217045

- Difficulty date: October 1, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 56,018 hours, 32,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PACK IAW SOPM & MT.
